# SDR AU960072

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- Engine: Lyc O360A1G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pin
- Part number: SL134441
- Condition: Fractured
- Location: Eng Nr 1 Cyl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE NO1 PISTON PIN FRACTURED IN CENTRE CAUSING PISTON PIN BOSSTO BREAK EVENLY ON BOTH SIDES OF PISTON - DURING THE 100 HOURLYINSPECTION THE OIL PRESSURE FILTER WAS FOUND TO CONTAIN LARGE  AMOUNTS OF STEEL AND ALLOY AND THE ENGINE WAS STRIPPED - DAMAGETO TAPPET BODIES, CAMSHAFT, CONNECTING RODS, CRANKCASE AND CYLINDER SKIRTS - MEF INVESTIGATION FOUND THAT FAILURE WAS CAUSEDBY FATIGUE ORIGINATING FROM CORROSION PITTING ON THE SURFACE OF  THE PISTON PIN
